# SDR 2003F00647

- Difficulty date: September 7, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N785TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47015
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 995510509
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4 C CHECK, FOUND RT MAIN WHEEL WELL, Y STATION 577-727, FITTING CRACKED.  THE DAMAGED PART WAS REPLACED BY A NEW ONE.  (M)
